# SDR UALA2009070701948

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 52,698 hours, 7,690 cycles
- Engine: Pwa PW40903
- System (JASC): 2430 · DC Generating System
- Part: Battery
- Part number: 263BA1011
- Part serial: 131
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND APU BATTERY AND APU BATTERY CHARGER STATUS MSGS.  REPLACED APU BATTERY, SYSTEM CHECKS GOOD.
